# SDR AALA202405077809

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 25,626 hours, 11,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CABIN EXIT PATH LIGHT ROW 18 INOPERATIVE. REMOVED AND REPLACED EMERGENCY CABIN PATH LIGHT ON ROW 18 PER AMM 33-51-13.
